# SDR N93A18062007A

- Difficulty date: June 18, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 9,894 hours, 4,797 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1159B2156225
- Condition: Cracked
- Location: Bs 793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 LANDING INSPECTION, THE FRAME AT THE 793 BULKHEAD WAS FOUND CRACKED.
